Advanced Search
Article Contents
Article Contents

A faithful symbolic extension

Abstract Related Papers Cited by
  • We construct a symbolic extension of an aperiodic zero-dimensional topological system in such a way that the bonding map is one-to-one on the set of invariant measures.
    Mathematics Subject Classification: Primary: 37B10, 37B40.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Boyle, Lower entropy factors of sofic systems, Ergodic Theory and Dynam. Systems, 3 (1983), 541-557.doi: 10.1017/S0143385700002133.


    M. Boyle and T. Downarowicz, The entropy theory of symbolic extensions, Invent. Math., 156 (2004), 119-161.doi: 10.1007/s00222-003-0335-2.


    M. Boyle, D. Fiebig and U. Fiebig, Residual entropy, conditional entropy and subshift covers, Forum Math., 14 (2002), 713-757.doi: 10.1515/form.2002.031.


    D. Burguet, Examples of $C^r$ interval maps with large symbolic extension entropy, Discrete Contin. Dyn. Syst., 26 (2010), 873-899.doi: 10.3934/dcds.2010.26.873.


    T. Downarowicz, Entropy of a symbolic extension of a totally disconnected dynamical system, Ergodic Theory and Dynam. Systems, 21 (2001), 1051-1070.doi: 10.1017/S014338570100150X.


    T. Downarowicz, Entropy structure, J. Anal. Math., 96 (2005), 57-116.doi: 10.1007/BF02787825.


    T. Downarowicz, Minimal models for noninvertible and not uniquely ergodic systems, Israel J. Math., 156 (2006), 93-110.doi: 10.1007/BF02773826.


    T. Downarowicz, "Entropy in Dynamical Systems," New Mathematical Monographs, No. 18, Cambridge University Press, 2011.


    T. Downarowicz and A. Maass, Smooth interval maps have symbolic extensions: the antarctic theorem, Invent. Math., 176 (2009), 617-636.doi: 10.1007/s00222-008-0172-4.


    T. Downarowicz and S. E. Newhouse, Symbolic extensions and smooth dynamical systems, Invent. Math., 160 (2005), 453-499.doi: 10.1007/s00222-004-0413-0.


    E. Lindenstrauss, Lowering topological entropy, J. Anal. Math., 67 (1995), 231-267.doi: 10.1007/BF02787792.


    J. Serafin, Universally finitary symbolic extensions, Fund. Math., 206 (2009), 281-285.doi: 10.4064/fm206-0-16.

  • 加载中

Article Metrics

HTML views() PDF downloads(146) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint